Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

this is tmi adult content

Ok so i got an IUD put in. in September and the last few month my period has been crazy it well be there one day and the next day gone then it wil come back and it lasts for ever. should i call my doctor?? or it is normal..

Answer Question
 
jelly_beans_mom

Asked by jelly_beans_mom at 7:12 PM on Dec. 10, 2010 in Health

Level 3 (22 Credits)
Answers (4)
  • One of the side effects of any birth control is sporadic periods. Since it has been over 3 months, I would talk to your doctor about it. You should have regulated out by now.
    Jademom07

    Answer by Jademom07 at 7:16 PM on Dec. 10, 2010

  • I'm not sure which IUD you have, but if it has been this long and you still are having problems, you really should see your doctor again. There may be other things factoring in or this may not be the right birth control for you. Only your doctor can assess and determine what is going on.
    poopdeck2006

    Answer by poopdeck2006 at 7:19 PM on Dec. 10, 2010

  • I agree....with the others. I'd talk to the doc about it. I know any BC (including devices) can cause erratic periods at first, however 3 months is long enough for you body to have "worked it out".
    mainemusicmaker

    Answer by mainemusicmaker at 6:52 AM on Dec. 11, 2010

  • I would go back and see your doc, Jademom07 is right; you should have regulated by now. There are many different factors that can cause this, and it's not normal.
    Hope4Teal

    Answer by Hope4Teal at 6:55 AM on Dec. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Another period

Next question overall (General Parenting)
My poor son (update) adult content

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN